# SDR DALA1036256307

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 89,404 hours, 10,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND LT WING - NR2 SPOILER TOP SKIN DELAMINATED IN T/E OTBD SECTION AS MARKED.  SPOILER SKIN WAS REPAIRED IAW SRM 51-07-10, REPAIR 4, FIG 202, DETAIL REFER HX PROCESS CARD FDG503802-1.  NR2 SPOILER WAS R & R FOR ACCESS IAW AMM 27-81-02.  SPOILER RIGGING AND OPS CHECK CARRIED OUT IAW AMM 27-61-00.
